See Alike in...

Alike App

Browser

carljr.hardees

682d

I thought my migraines were linked to my hormonal birth control, but since stopping taking it they just seem to have gotten worse.

Top reply
    • Keoki

      656d

      @Keoki Also, if you have migraine with aura, estrogen dominant birth control is not recommended because it is closely linked to stroke later in life. I would mention this to your OB. I take Slynd.

    • Keoki

      656d

      My naturopath checked my hormone levels and it turns out, I am estrogen heavy and this can cause migraines. I am now on a progesterone birth control to even things out. Not a miracle cure, but it keeps me more even and does reduce the frequency of my migraines.

      • Keoki

        656d

        @Keoki Also, if you have migraine with aura, estrogen dominant birth control is not recommended because it is closely linked to stroke later in life. I would mention this to your OB. I take Slynd.

    • Livs26

      682d

      Birth control should actually help balance your hormones and therefore help the migraines

    • NeoP

      682d

      It might either be your body adjusting being off of birth control or that the migraines are hormonally linked

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion